# SDR P5CA9801189

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED SPOILER PANEL PER MM 27-61-02.
